A convergence result for mountain pass periodic solutions of perturbed Hamiltonian systems - Publication - MOST Wiedzy

Search

A convergence result for mountain pass periodic solutions of perturbed Hamiltonian systems

Abstract

In this work, we study second-order Hamiltonian systems under small perturbations. We assume that the main term of the system has a mountain pass structure, but do not suppose any condition on the perturbation. We prove the existence of a periodic solution. Moreover, we show that periodic solutions of perturbed systems converge to periodic solutions of the unperturbed systems if the perturbation tends to zero. The assumption on the potential that guarantees the mountain pass geometry of the corresponding action functional is of independent interest as it is more general than those by Rabinowitz [Homoclinic orbits for a class of Hamiltonian systems, Proc. R. Soc. Edinburgh A 114 (1990) 33–38] and the authors [M. Izydorek and J. Janczewska, Homoclinic solutions for a class of the second-order Hamiltonian systems, J. Differ. Equ. 219 (2005) 375–389].

Citations

  • 0

    CrossRef

  • 0

    Web of Science

  • 0

    Scopus

Keywords

Details

Category:
Articles
Type:
artykuły w czasopismach
Published in:
COMMUNICATIONS IN CONTEMPORARY MATHEMATICS pages 1 - 10,
ISSN: 0219-1997
Language:
English
Publication year:
2022
Bibliographic description:
Izydorek M., Janczewska J., Soares P.: A convergence result for mountain pass periodic solutions of perturbed Hamiltonian systems// COMMUNICATIONS IN CONTEMPORARY MATHEMATICS -,iss. 2250011 (2022), s.1-10
DOI:
Digital Object Identifier (open in new tab) 10.1142/s0219199722500110
Sources of funding:
Verified by:
Gdańsk University of Technology

seen 12 times

Recommended for you

Meta Tags